MathSciNet Relay Station
MathSciNet bibliographic data
MR1028284 16W25 (16U80 16W10 16W80 46H05)
Brešar, M.; Vukman, J. On left derivations and related mappings. Proc. Amer. Math. Soc. 110 (1990), no. 1, 7–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement